# SDR 07FDEA04671

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NCA6048105
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE AIR CONDITION COMPARTIMENT LT PACK N°2 INTERNAL SIDE STA 475 TEE P/N NCA6048-105 WITH CRACK 4 INCH.  REPAIRED STIFFENER FOR SRM 53-40-00 FIG 10 VOL I.
